# SDR USAA950238

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47332
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: 54447222
- Condition: Inoperative
- Location: Aft Fuselage
- Part time: 30,788 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0757 - FLIGHT DIVERTED TO PIT DUE TO A PRESSURIZATION PROBLEM.  MAINTENANCE REPLACED THE OUTFLOW DOOR AFT MOTOR AND GEAR BOX.  OPERATIONS CHECKED GOOD.  (W)
